# SDR COMA0860063

- Difficulty date: January 13, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 17,430 hours, 14,085 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 12681
- Part serial: 2058
- Condition: Failed
- Location: Lt Engine
- Part time: 5,673 hours, 4,558 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5516 - DURING CRUISE FLIGHT RECEIVED LEFT COWL ANTI-ICE CAUTION MESSAGE.  AIRCRAFT DIVERTED TO GSO AND LANDED SAFELY.  REMOVED AND REPLACED LEFT COWL ANTI-ICE PRESSURE SWITCH.
